# SDR SIMA0861

- Difficulty date: March 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RSPIB2013
- Part serial: 100865
- Condition: Inoperative
- Location: Row 6
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4259 - EMERGENCY LIGHTS INOPERATIVE AFT OF ROW 6.  REMOVED AND REPLACED POWER SUPPLY NR 3 AND 4.  OPS CHECK GOOD.  (M)
